| Model Number |
90010200499991010 |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device halts after partial boot cycle.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing using a test battery and test pads, which included bench handling, power cycling, on/off current testing and functional stress testing without duplicating the customer's report.The customer's battery and pads were not returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.